# SDR ASOA2013021403013

- Difficulty date: January 19, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,736 hours, 17,087 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR FAILED FUNCTIONAL TEST IAW JOB 0/4041 CADR. ST52-830-104 FORCE WAS 50 LBS.  SERVICED LT EMERGENCY DOOR WITH LUBRICATION IAW AMM 12-20-52-640-802 AND FUNCTIONAL TEST IAW AMM 52-21-00-720-801 PULL FORCE WAS 32LBS FUNCTIONAL TEST GOOD.
